EconPapers    
Economics at your fingertips  
 

Using Localised Quadratic Functions on an Irregular Grid for Pricing High-Dimensional American Options

S.J. Berridge and Johannes Schumacher
Additional contact information
S.J. Berridge: Tilburg University, Center For Economic Research

No 2004-20, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: option pricing; inequality; markov chains (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... ed06aac5a86/download (application/pdf)

Related works:
Working Paper: Using Localised Quadratic Functions on an Irregular Grid for Pricing High-Dimensional American Options (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:c2b60e69-7945-44b2-b7b6-2c61c4637998

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:c2b60e69-7945-44b2-b7b6-2c61c4637998